I was lowering my dose, and stopped injecting for 4 days to try and lower just a bit quicker. I did resume injections at a lower dose on day 5 BUT I feel awful the morning of day 6. I didn’t expect to feel any different, and it could be unrelated to TRT but I feel like I hit a wall. Super irritable, tired, no drive. I honestly thought I would have to miss shots for at least a week or 2 consistently to notice a difference. I didn’t take into account that i’m only injecting 14mg a day, and my SHBG level is quite low (11-13 usually). Could my level have dropped a large enough amount in just 4 days to make me have low T symptoms? I didn’t feel great on that protocol but nothing like this…Nothing else has changed really.
I’d think it’d take longer than that too, but everyone is different. What’s your t-levels at that dose?
There’s a lot of reasons though to feel off/bad, as you know, might just be a coincidence. Best way to know is to re-stabilize then stop again and go get blood work done when you feel like crap, see what it shows. Ya’ know, test the hypothesis. Might not be worth it, however.
Might just be coincidence. I remember the day before I started HCG I felt like shit, no libido, tired, etc. Now, if I had felt like that the day after I started I 100% would have blamed it on HCG even though it wasn’t the issue.
It’s easy to try to connect this to that but that doesn’t mean it always is…
I agree, it just seemed odd. Normally when I wake up in the morning, I’m at least a bit motivated and want to get out of bed. I have drive and some energy. The past few days I don’t want to move, I have no desire to do anything at all. I had at least a bit I missed a few shots. Probably is coincidence though.